# SDR USAA2013073100004

- Difficulty date: July 8, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 34,050 hours, 22,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53112198201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, FOUND CORROSION RT FWD PASSENGER DOORWAY CENTER FITTING OF LOWER SILL BETWEEN FR16 TO FR20, S23R.  REPLACED SILL IAW SRM 51-72-11 & DWG NR D53112109.
